# SDR AALA202406125058

- Difficulty date: June 10, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 23,689 hours, 9,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078850317BHW
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS SEAT 9C EMERGENCY LIGHT IS HANGING DOWN. MAINTENANCE REPLACED THE EMERGENCY LIGHT SHROUD PER CMM 25-21-61.
